Hi & Welcome.
I appreciate your concern for your beloved mother.
Nyquil should not be taken while on Xanax and Sertraline
If taken along with Sertraline it can increase the risk of a rare but serious condition called the 'serotonin syndrome' with symptoms such as confusion, hallucination
, seizures, increased blood pressure and heart rate' fever, excessive sweating
, tremors, muscle stiffness, motor in coordination, stomach cramp, vomiting, and diarrhea. In severe cases it may result in coma and even death.
If taken along with Xanax it may increase side effects such as dizziness, drowsiness, confusion, difficulty concentrating, impairment in thinking, judgment, and motor coordination which may result in falls and related injuries.
She needs to be examined by a doctor to rule out chest infection
or pneumonia, meanwhile you can give her paracetamol
tablet for the symptomatic relief of fever and steam inhalation for cough and chest congestion.
Hope the advice given would be helpful.